# SDR 2002UALA01203

- Difficulty date: July 19, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N467UA
- Make and model: Airbus A320-232
- Aircraft serial: 1359
- Aircraft time: 5,306 hours, 1,947 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT FRAME 67 TO FRAME 70 FROM STRINGER 42L TO 42R.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED TWO DOUBLERS AND FILLERS.
